# SDR TWAA0104916

- Difficulty date: March 15, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,421 hours, 28,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE  FOUND CABIN FLOOR TRACK NUMBER 2, RBL 22, WAS CORRODED TOP AND BOTTOM AT STA 1136 TO 1307.  REMOVED 16 FT LENGTH OF TRACK AND REPLACED WITH NEW TRACK.
